Equate Maximum Strength Nighttime Sleep-Aid Diphenhydramine HCl Sleep Support Softgels, 50 mg, 32 Count, Compare to Unisom® SleepGel®s Active Ingredient

Equate Maximum Strength Nighttime Sleep-Aid Diphenhydramine HCl Sleep Support Softgels, 50 mg, 32 Count, Compare to Unisom® SleepGel®s Active Ingredient
Brand: Equate
(8133)
2 stores
1 Products

Product Details

Enjoy a good night's rest with the Equate Maximum Strength Sleep-Aid Softgels. These softgels have the active ingredient Diphenhydramine HCl, a safe non-habit formula that will help you wake up feeling refreshed. Adults and children 12 years and older take one softgel before bedtime or as directed by your doctor to help with occasional sleeplessness. The bottle contains 32 softgels, so you can enjoy many nights of peaceful rest. With Equate Sleep Support Softgels, you can wake up feeling refreshed and rejuvenated, ready to take on the daily challenges without any worries. Wake up feeling refreshed with Equate Maximum Strength Sleep-Aid Softgels. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Helps with occasional sleeplessness Reduces time it takes to fall asleep if you have difficulty falling asleep Sleep soundly and wake up feeling refreshed Non-habit forming Contains 50 milligrams of diphenhydramine per dose Maximum Strength formula Formulated for adults and children 12 years and older Tamper-resistant safety seal under cap for your protection Compares to Unisom® SleepGels® active ingredient 32 softgels

Shop Now

Compare Buying Options

Last Updated: 2025-05-24 05:53:25

Search
Amazon Amazon

$4.98
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color White
Weight -
Height -
Depth -

Additional Product Information

Product Id 1370390
User Reviews and Ratings
4.6 (8133 ratings)
4.6 out of 5 stars
UPC 681131357326

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Maximum Strength Nighttime Sleep-Aid Diphenhydramine HCl Sleep Support Softgels, 50 mg, 32 Count, Compare to Unisom® SleepGel®s Active Ingredient
Reviews: 8133
app.ratings: (8133)
Price:
$4.98 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Aug 25, 2025

it kicks in I get yawning and kiss me asleep or dream a lot I sleep good thanks to the medicine I take two every night before I go to bed with my night time medications since me just fine wake up feeling great

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 17, 2025

you have that occasional hard night that you can't sleep this will put you in the most beautiful sleep ever peaceful and you're not groggy when you get up in the morning. this is a staple in my home and I always thought

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 13, 2025

I take about an hour before bedtime and it's a nice slow and gradual transition into my sleepy~time! I don't feel hungover or tired the next morning either! Will definitely be purchasing again!

Anonymous • Review provider: walmart.com
(1)
Reviewed in the USA on Jun 27, 2025

All the pills were melted together. tried to get them out of the bottle hoping that they would dry out but the y were still sticky. Three days later they were still stuck to the paper plate.

Anonymous • Review provider: walmart.com
(1)
Reviewed in the USA on Jun 06, 2025

Product Gave me ‘Jimmy legs', like electricity running down my legs. This made me nervous and I could not sleep. Horrible feeling. Others may not feel what I felt.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1